Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have headaches, dizziness, HR elevated, rashes on neck. On gabapentin. What is wrong?

My 52 yr old sister has been having headaches for 2 weeks. MD felt it was neorogenic headaches because her neck has been bothering her. She was prescribed flexoril, physical therapy and gabapentin . On Sun she noticed a rash beginning on her neck. Monday the rash was more noticeable after showering. At work, she had a sensation of hotness from her toes to her head, dizziness and like she was going to faint. She went outside and the cold air relieved this feeling. 10 min. later the same symptoms occurred. Blood sugar was checked by the nurse at work-it was 112. BP normal and HR elevated and tacky. She had an appt. with the neurologist that afternoon. Neuro said the symptoms that morning were not related to the gabapentin, and she also said she didn t notice a rash on my sister s neck, shoulders and chest region. She d/c d the gabapentin and prescribed pamelor 10 mg x 1 wk, increse to 20 after 1 week and return in one month. An MRI is scheduled for Monday 1/21. My sister is afraid to take the new medicine, doesn t feel confident in this doctor since she dismissed the rash and the symptoms she had earlier in the day. What do you think could be happening with my sister? I am concerned.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Could be a drug induced rash. Can be because of flexoril also. Also can be a viral infection which is producing all these synptoms along with rash. MRI should hopefully comeout a normal.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor